# SDR AALA20110323ATL01

- Difficulty date: March 23, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- Aircraft time: 58,274 hours, 30,030 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUCTIONAL PLACARD MISSING FROM FLIGHT DECK PROTECTIVE BREATHING EQUIPMENT CONTAINER.  REPLACED FLIGHT DECK PBE ASSEMBLY.  OPS CHECK NORMAL.
